# SDR TRAX200700644

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,610 hours, 5,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD CENTER FLOOR SUPPORT ANGLE CORRODED.  [SUP 05-25-07]  REMOVED CENTER FLOOR SUPPORT ANGLE FROM FS 280. LOCATED SERVICEABLE FS 280. FWD CENTER FLOOR SUPPORT ANGLE PN CC670-33292-13S/ OK TO INSTALL SERVICEABLE ANGLE.  INSTALLED SERVICEABLE FLOOR SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06 AND CRJ SRM 51-42-21.
